# SDR FDEA200905061557

- Difficulty date: May 6, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 82,917 hours, 24,512 cycles
- Engine: Ge CF650C2
- Engine time: 2,151 hours, 748 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2606270001
- Part serial: 458B88
- Condition: Binding
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PDX - MEM ON INITIAL DESCENT CLEARANCE, THE NR 2 THROTTLE WOULD NOT RETARD, N1 WAS APPROX 80 PERCENT ON N2.  THROTTLE REMAINED FROZEN DURING ARRIVAL AND ENGINE WAS SHUTDOWN PER QRH ON DOWNWIND AT 4000 FT NR 2  THROTTLE DID FREE UP ON SHORT FINAL AND NO FURTHER BINDING WAS NOTED.  WX IN PDX WAS LIGHT RAIN.  FOUND SEVERAL INCHES OF WATER IN ACCESS BAY BEHIND PANEL 364FR.  CLEARED DRAIN HOLES OF FOD AND DRAINED WATER.  REMOVED AND REPLACED NR 2 ENG THROTTLE PUSH PULL CABLE PER MD10 76-11-01-2.  PATIO DOORS AND ACCESS PANELS ARE STILL OPEN.  OPS/RIG CHECK GOOD.
